How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

My daughter, age 57 is under treatment clot on her

Customer Question

My daughter, age 57 is under treatment for blood clot on her lung. She's taking Eliquis and is on oxygen. She is having a fever of 102.4 and she says she can't take Ibuprofen but wonders if she can take tylenol. She's had a call into her doctor since this morning but he has not called back. We are in West Hills, CA 91304. Her doctor is Dr. Vo.
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: Yes. Why the hell doesn't he answer his calls. She called yesterday and never received a response.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 7 months ago.
GreetingsYes, she certainly can take Tylenol, no more than 650-mg three times daily. Ibuprofen might increase the blood thinning effect of Eliquis and therefore, it is avoided.Also, be aware, that this degree of fever is not related to her blood clot, and is critical. If she has not been evaluated by a physician for this, then she is well advised to do so. Let me know if you need any further clarification
Expert:  Nadim Al-Mubarak replied 7 months ago.
If this satisfies your question, please complete the stars rating as this is the only way we get credit for our service. You may still email me with questions on this subject after the rating. Best wishes
Expert:  Nadim Al-Mubarak replied 7 months ago.
Hello... just wondering if you have any further questions before I log off?

Related Medical Questions